# SDR DALA2021120107398

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CORROSION FLOOR BEAM -Y765 LOCATED AT FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-42-11, AND 51-72-11. (2032249)
